# SDR DL73S040152

- Difficulty date: February 12, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N319DL
- Make and model: Boeing 737232
- Aircraft serial: 23091
- Aircraft time: 50,073 hours, 37,923 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568524
- Part serial: NA
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS NOTED AT BS 1016 PRESSURE BLKHD, AT BL 0 AND AFFECTED THE WEB/GORE AND CHANNEL STIFFENERS.  REPAIRED PER ERA 386069-14AD.
